MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN
Model Number 7K76-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect prolactin result of 1205.58 miu/ml was generated for a patient sample that tested at 392 miu/ml (within normal range) using the beckman prolactin method.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation of the customer issue included a review of the complaint text, a search and review of similar complaints, a review of labeling, accuracy testing, a review of instrument logs, and a review of field data.There was no unusual complaint activity found for architect prolactin reagent lot 05259ui00.There were no trends identified when tracking and trending was reviewed.Labeling was found to be adequate.Accuracy testing was performed using a retained kit of the reagent lot number and it met all specifications.A review of the instrument logs through abbott link found no issues relevant to the customer complaint.Also, a review of field data found no similar issues.Based on all available information and abbott diagnostics' complaint investigation, no product deficiency was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key9617555
Report Number3005094123-2020-00021
Device Sequence Number10899326
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model Number7K76-35
Device Catalogue Number07K76-35
Device Lot Number05259UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR LIST 03M74-02,; LN03M74-02, (B)(6); SERIAL (B)(6)